# SDR USAA2013052300006

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 10,252 hours, 5,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6758
- Condition: Low Pressure
- Location: L2 Door
- Part time: 33,385 hours, 20,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WEEKLY CHECK, FOUND L2 DOOR SLIDE BOTTLE PSI LOW IN RED BAND.  SLIDE IS REMOVED.  REPLACED L2 DOOR SLIDE/RAFT.
